# SDR SWAA2023061547768

- Difficulty date: May 11, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN BODY STA 747 HONEYCOMB PANEL #241RF IS SHOWING DISBANDING.<[01] REMOVED CABIN FLOOR PANEL 241RF AS PER BOEING 737-700 AMM 53-21-00-000-801;[02] VERIFIED PANEL IS REMOVED.;[03] FABRICATED NEW PANEL #241RF REF DWG#146A5810.;[04] VERIFIED STEP 1; 2 AND 3
